# SDR ASAA2017092522047

- Difficulty date: September 25, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 41,564 hours, 12,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200051801
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID-CABIN EXIT ROW SIGN LENS DETACHED. ACFT GROUNDED.  REPLACED THE MID-CABIN, OVERHEAD AISLE EMERGENCY EXIT SIGN HOUSING. OPS CHECKED OK IAW AMM 33-51-01.
